MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC035158
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoom 35, zoom 55 and competitor stent retriever were returned for analysis.The zoom 88 access catheter was not returned for evaluation.The zoom 35 was returned with a distal segment of the outer jacket and marker band detached.The detached distal segment was found wrapped and tangled in the expanded frame of the stent retriever.The zoom 55 was returned with the distal tip marker band damaged.The exact root cause of shaft breakage could not be determined.The manufacturing records of the zoom 35 and zoom 55 were reviewed and demonstrated the products met all the design and manufacturing specifications.
 
Event or Problem Description
A 93-year-old patient was undergoing a thrombectomy procedure to treat an occlusion at the m2 segment.During the first pass, zoom 88 access catheter was advanced to the cavernous internal carotid artery (ica).The physician successfully navigated zoom 55 and zoom 35 over a guidewire to the face of the distal occlusion.The physician reported that when she removed the zoom 35, the distal portion of the catheter was missing.Imaging showed that the distal portion of the zoom 35 catheter was in the m2 segment.On the second pass, the physician advanced a stent retriever through the zoom 55 and the occlusion.The stent retriever captured the distal part of the zoom 35 from the m2 segment and was removed from the patient's body.The stent retriever did not remove the clot as there was no back flow of blood noted during aspiration.The physician speculated that the clot was very hard and calcified.She examined the zoom 88 afterwards and noted no issues with the device.The zoom 55 distal tip was observed to be damaged (deformed?).She reported there was no resistance felt while advancing the system or when removing the zoom 35 from the zoom 55.The case was completed after the unsuccessful attempt to remove the clot with the stent retriever.The patient was discharged home on (b)(6) 2023, under cmo (comfort measure only).
 
Additional Manufacturer Narrative
A user facility medwatch report was received with the date of event as 01/02/2023.After confirmation from the account the date of event was corrected from 01/01/2023 to 01/02/2023.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 65008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key16285919
Report Number3014590708-2023-00001
Device Sequence Number5020077
Product Code NRY
UDI-Device Identifier00812212030443
UDI-Public00812212030443
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model NumberICRC035158
Device Catalogue NumberICRC035158
Device Lot NumberF2227102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNCHRO GUIDE WIRE; TREVO STENT RETRIVER; ZOOM 55; ZOOM 88
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale